Global shape from shading

Ilan Shimshoni, Ron Kimmel, Alfred M. Bruckstein

Research output: Contribution to journalEditorial


A global shape from shading algorithm which develops a technique to merge local shape from shading results obtained around singular points into the complete shape using the mountaineers theorem was recently presented in Kimmel and Bruckstein (1995). In this comment, we enhance this result by proving the completeness and uniqueness obtained by the global shape from shading algorithm.

Original languageEnglish
Pages (from-to)188-189
Number of pages2
JournalComputer Vision and Image Understanding
Issue number1
StatePublished - Jul 1996
Externally publishedYes

Bibliographical note

Funding Information:
We thank the anonymous reviewer for his helpful comments. This work was supported in part by the National Science Foundation under Grant IRI-9224815 and in part by the Applied Mathematics Subprogram of the Office of Energy Research under Grant DE-AC03-76SF00098 and ONR Grant N00014-967-1-0381.

ASJC Scopus subject areas

  • Software
  • Signal Processing
  • Computer Vision and Pattern Recognition

Cite this